# SDR IPXA2023101046076

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 29,886 hours, 19,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** ONE SMOKE GOGGLE HAS CRACKED LENS IN COURIER AREA INSTALLED REPLACEMENT SMOKE GOGGLES W/REF TO M/M 25-60-00/001
